VOL. 37 · NO. 2 | Summer 1993
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 37 (2), (Summer 1993)
No abstract available
Articles
Kari E. Shaw
Illinois J. Math. 37 (2), 171-185, (Summer 1993) DOI: 10.1215/ijm/1255987143
KEYWORDS: 32A40, 32A37, 42B25, ‎46E15
No abstract available
Sylvain Kahane
Illinois J. Math. 37 (2), 186-223, (Summer 1993) DOI: 10.1215/ijm/1255987144
KEYWORDS: 43A46, 04A15, 42A20, 42A28
No abstract available
Mark Hovey
Illinois J. Math. 37 (2), 224-239, (Summer 1993) DOI: 10.1215/ijm/1255987145
KEYWORDS: 55M30, 55P45, 55P50, 55P62
No abstract available
R. William Gosper, Mourad E. H. Ismail, Ruiming Zhang
Illinois J. Math. 37 (2), 240-277, (Summer 1993) DOI: 10.1215/ijm/1255987146
KEYWORDS: 33E20
No abstract available
Winfried Bruns
Illinois J. Math. 37 (2), 278-283, (Summer 1993) DOI: 10.1215/ijm/1255987147
KEYWORDS: 13D05, 13H10
No abstract available
Artur Nicolau
Illinois J. Math. 37 (2), 284-301, (Summer 1993) DOI: 10.1215/ijm/1255987148
KEYWORDS: 30E05
No abstract available
J. R. Baxter, N. C. Jain, T. O. Seppäläinen
Illinois J. Math. 37 (2), 302-328, (Summer 1993) DOI: 10.1215/ijm/1255987149
KEYWORDS: 60F10, 60B11, 60B12
No abstract available
Zhibao Hu, Bor-Luh Lin
Illinois J. Math. 37 (2), 329-347, (Summer 1993) DOI: 10.1215/ijm/1255987150
KEYWORDS: 46E40, 46B20, 46B22
No abstract available
Back Matter
Illinois J. Math. 37 (2), (Summer 1993)
No abstract available
Back to Top